# SDR CALA2025102010277

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N29907
- Make and model: Boeing 787-8
- Aircraft serial: 34830
- Aircraft time: 49,970 hours, 6,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DOES NOT COME ON AT ROW 30-38 WHEN TURN ON THE SWITCH ON P5 OR AT FAP EITHERFULL GROUND TEST OF EMER LIGHTS FAILED FAULT CODE 33-11624. ONLY ROWS 30-32 ARE NOT WORKING AT THIS TIME. BREAKER RESET AND SUBSEQUENT  GROUND TEST DID NOT CORRECT FAULT. DOOR 2LH AFT SEAT REMOTE WELS CONTROL UNIT LAMP DRIVER POWER CIRCUIT IS FAILED. CORRECTION ROWS 30-38 BOTH SIDES ARE INOP AT THIS TIME TRIED NEW BATTERIES IN CONTROL UNITS AT LAST ROW OF PREMIUM PLUS AND UNDER SEAT ROW 30, NO HELP. NEXT  ATTEMPT IS DOOR 2 LEFT. LARGE DECORATIVE PANELS ABOVE REQUIRE REMOVAL. VISUALS OF BATTERIES THAT WERE TRIED FOR TROUBLESHOOTING. T/S REF FIM 33-50-F1-C5A-421A-A. REPLACED WCU 26 ABD WCU 24.2 REF AMM 33-51-07. NO CHANGE. ACP WIRE CHECKS FROM WCU 26 TO SEAT LIGHTS. NO SHORTS TO GND AND GOOD CONTINUITY ROW TO ROW. NETWORK IS FORMED. TRIED DISCONNECTING LIGHTS FROM ROWS 33 TO 38 LEFT SIDE FIRST THEN RIGHT SIDE. NO CHANGE. ALL LIGHT HOOKED BACK UP. CHECKED THE CMC FOR EMEREGENCY LIGHTS ACTIVE FAULTS. TWO FAULTS WERE PRESENT,  GAINED ACCESS TO WCU 26. INSPECTED WIRE HARNESS FROM WCU 26 DOWN TO THE SEAT TRACK OF SEAT 39D. NO DEFECTS NOTED. ATTEMPTED TO SWAP BATTERY WITH A KNOWN GOOD ONE, NO HELP. VERIFIED GROUNDS AT PIN 2 AND 36 OF WCU 26 CONNECTOR. VERIFIED 115VAC AT PIN 37 PER : DMC-B787-A-33-51-14-01A-054A-D. VOLTAT ROWS 36 AND 37 RESEATED THE INSEAT CONNECTORS. PERFORMED EMERGENCY LIGHTS SYSTEM TEST IN REFERENCE TO DMC-B787-A-33-51-00-00C-320A-A. NO DEFECTS NOTED.
